On parameter-estimation for pairwise interaction point processes.

Diggle, Peter J. and Fiksel, T. and Grabarnik, P. and Ogata, Y. and Stoyan, D. and Tanemura, M. (1994) On parameter-estimation for pairwise interaction point processes. International Statistical Review, 62 (1). pp. 99-117. ISSN 1751-5823

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: International Statistical Review
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Health and Medicine > Medicine
VC's Office
ID Code: 19607
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 16:39
Refereed?: Yes
Published?: Published
Last Modified: 10 Jul 2019 23:43
URI: https://eprints.lancs.ac.uk/id/eprint/19607

Actions (login required)

View Item View Item